To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Nash Equilibrium and Bisi… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Nash Equilibrium and Bisimulation Invariance

Journal article
Authors Julian Gutierrez
Paul Harrenstein
Giuseppe Perelli
Michael Wooldridge
Published in Logical Methods in Computer Science
Volume 15
Issue 3
ISSN 1860-5974
Publication year 2019
Published at Department of Computer Science and Engineering (GU)
Language en
Links https://lmcs.episciences.org/5776/
Subject categories Theoretical computer science
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?